The Problem of Invariance for Covariant Hamiltonians

  • Jaime Muñoz Masqué

    CSIC, Madrid, Spain
  • M. Eugenia Rosado María

    Università di Firenze, Italy


The problem of invariance for the covariant Hamiltonians attached to first-order Lagrangian densities on the bundle of connections of a principal bundle and to first- and second-order Lagrangian densities on linear frame bundles, is solved.

Cite this article

Jaime Muñoz Masqué, M. Eugenia Rosado María, The Problem of Invariance for Covariant Hamiltonians. Rend. Sem. Mat. Univ. Padova 120 (2008), pp. 1–28

DOI 10.4171/RSMUP/120-1